The CafeMom Newcomers Club

silverdawn99
melatonin side effects?
November 27, 2012 at 5:53 PM

I have a hard time sleeping at night due to some ghost issues (long story) and i take around 6 or 7 mgs of melatonin to help me sleep at night. i have noticed (i used to take just one 5 mg pill and it was chewable) that now when i take 6 or 7 of the 1 mg tablet with water my tummy is all gurgly the next time like i am hungry. does anyone else have this problem? i am not going to stop the melatonin but will buy the chewable kind friday. but still does this happen to anyone else?

Replies

  • frndlyfn
    November 27, 2012 at 6:13 PM

    Do the instructions say to take with food?  Usually the non chewable pills are harder on stomach to dissolve so that would cause the gurgling if no food to buffer it.

  • silverdawn99
    November 27, 2012 at 7:24 PM

    i dont think it does. and the gurgling last all day after

    Quoting frndlyfn:

    Do the instructions say to take with food?  Usually the non chewable pills are harder on stomach to dissolve so that would cause the gurgling if no food to buffer it.


The CafeMom Newcomers Club

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN